# SDR FDKA200712368

- Difficulty date: December 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 17,314 hours, 15,652 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 9960 MCO (0645 PHX LCL) - EMERGENCY EXIT LIGHTING AT GALLEY DOOR WILL NOT COME ON.  MX RESECURED CONNECTOR, OPERATED NORMAL.
